# SDR GTIA96NK211

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED BLOWN FUSE IN BATTERY PACK, OPERATIONAL CHECK GOOD IAW DC-9 MM CH 33-53-01.  (M)
